# SDR JR2R20241205775

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 21,040 hours, 12,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 100
- Part time: 21,040 hours, 12,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO CUT-OUT, CENTER SEAL REST CORRODED.  REPLACED
